# SDR SWAA2021032449815

- Difficulty date: February 18, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER SILL INNER CHORD CRACKED AT FASTENER HOLE FRAME STA 312 / REMOVED AND REPLACED L1 DOOR LOWER SILL INNER CHORD BETWEEN STA 270 & STA 360 WL 208 REF B737-700 SRM 51-40-02-0G-0 & DWG #141A8110
